# SDR COMA9810035

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Condition: Malfunction
- Location: Lt Te Flap
- Part time: 4,462 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP CONTROL FAULT WARNING.  REPLACED THE LEFT HAND INBOARD FLAP ACTUATOR.
